# SDR GTIA020036

- Difficulty date: February 11, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 1657 - DTW - GOT TAKEOFF WARNING DURING TAKEOFF ROLE.  RETURNED TO GATE.  PERFORMED TAKEOFF WARNING TEST OPS CHECKS GOOD IAW MD80 MM 27-00-0.  (M)
